Skip to Content

Should a person with tendonitis take Cipro?

Responses (3)

Anonymous 29 Jul 2010

Hello, no you must not take it.

Ciprofloxacin may cause swelling or tearing of a tendon (the fiber that connects bones to muscles in the body).-
Spontaneous tendon rupture and tendonitis

Thank you.-

dotty5 30 Jul 2010

Thank you for your concern. I insisted on a new script.

lindascanlan 10 Aug 2010

Dotty5

What was the new prescription you were given?

dotty5 30 Jul 2010

Thank you for a lot of good info.

mscott23 29 Jul 2010

ABSOLUTELY NOT! You must have an alternative. I was given Cipro over a year ago and know have tendonitis all over my body. If you take this drug it is likely that you will rupture a tendon or do more damage. I don't think a doctor would even prescribe it to you knowing you have tendonitis - then again a lot of doctors are misinformed about this drug and hand it out like candy. Visit askapatient.com for other devastating stories linked to Cipro.

dotty5 30 Jul 2010

Thank you for your concern. I had to insist for a new script. A Caremark pharmacist advised against the Cipro.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions